MAUDE Adverse Event Report: SUPERDIMENSION INC. SUPERDIMENSION INREACH SYSTEM; ELECTROMAGNETIC NAVIGATION BRONCHOSCOPY

SUPERDIMENSION INC. SUPERDIMENSION INREACH SYSTEM; ELECTROMAGNETIC NAVIGATION BRONCHOSCOPY
Model Number AED00170-01
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/26/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The laptop was returned and evaluated.The evaluation showed the cooling fan was not functioning.A review of the appropriate device history records of the superdimension console indicates this device was released meeting all quality specifications.Out of an abundance of caution, superdimension is filing this mdr due to the laptop overheating.
 
Event or Problem Description
Site reported the superdimension system laptop was getting "hot to the touch" and the screen went black.There was no report of patient injury, death or other serious adverse event.

Brand Name
SUPERDIMENSION INREACH SYSTEM
Common Device Name
ELECTROMAGNETIC NAVIGATION BRONCHOSCOPY
Manufacturer (Section D)
SUPERDIMENSION INC.
161 cheshire lane
suite 100
minneapolis MN 55441
MDR Report Key6145313
Report Number3004962788-2016-00293
Device Sequence Number349943
Product Code JAK
UDI-Device Identifier10884521582835
UDI-Public10884521582835
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K092365
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/09/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAED00170-01
Device Lot NumberN23867
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/29/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2016
Initial Report FDA Received Date12/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1